VOL. 13 · NO. 2 | December 1990
 
VIEW ALL ABSTRACTS +
Articles
Shinzô KAWAMURA, Jun TOMIYAMA
Tokyo J. Math. 13 (2), 251-257, (December 1990) DOI: 10.3836/tjm/1270132260
Koji SEKIGUCHI
Tokyo J. Math. 13 (2), 259-275, (December 1990) DOI: 10.3836/tjm/1270132261
No abstract available
Nobuhiro TERAI
Tokyo J. Math. 13 (2), 277-287, (December 1990) DOI: 10.3836/tjm/1270132262
No abstract available
Yasumasa NAKADA, Ken-ichi SHINODA
Tokyo J. Math. 13 (2), 289-300, (December 1990) DOI: 10.3836/tjm/1270132263
No abstract available
Toshio HOSOH
Tokyo J. Math. 13 (2), 301-326, (December 1990) DOI: 10.3836/tjm/1270132264
No abstract available
Kazuhisa TAKAHASHI
Tokyo J. Math. 13 (2), 327-340, (December 1990) DOI: 10.3836/tjm/1270132265
No abstract available
Sadahiro MAEDA, Seiichi UDAGAWA
Tokyo J. Math. 13 (2), 341-351, (December 1990) DOI: 10.3836/tjm/1270132266
No abstract available
Michihiko FUJII
Tokyo J. Math. 13 (2), 353-373, (December 1990) DOI: 10.3836/tjm/1270132267
No abstract available
Hiroshi TANAKA
Tokyo J. Math. 13 (2), 375-389, (December 1990) DOI: 10.3836/tjm/1270132268
No abstract available
Junzo WADA, Shinya YAMAGUCHI
Tokyo J. Math. 13 (2), 391-398, (December 1990) DOI: 10.3836/tjm/1270132269
No abstract available
Kazuhiro KURATA, Takayoshi OGAWA
Tokyo J. Math. 13 (2), 399-419, (December 1990) DOI: 10.3836/tjm/1270132270
Shigeru WATANABE
Tokyo J. Math. 13 (2), 421-427, (December 1990) DOI: 10.3836/tjm/1270132271
No abstract available
Yasumasa SAISHO, Hideki TANEMURA
Tokyo J. Math. 13 (2), 429-440, (December 1990) DOI: 10.3836/tjm/1270132272
No abstract available
Hiroyuki KANO
Tokyo J. Math. 13 (2), 441-448, (December 1990) DOI: 10.3836/tjm/1270132273
No abstract available
Tatsuo ITOH
Tokyo J. Math. 13 (2), 449-456, (December 1990) DOI: 10.3836/tjm/1270132274
No abstract available
Kazunori KODAKA
Tokyo J. Math. 13 (2), 457-468, (December 1990) DOI: 10.3836/tjm/1270132275
Ivko DIMITRIĆ
Tokyo J. Math. 13 (2), 469-492, (December 1990) DOI: 10.3836/tjm/1270132276
No abstract available
Back to Top